# SDR USAA980241

- Difficulty date: June 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N229US
- Make and model: Boeing 737201
- Aircraft serial: 21818
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 320-336
- Part time: 49,570 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL (HFEC) INSPECTION, FOUND 3 CRACKS 3 FASTENERS HOLES CRACKED APPROX .125 INCH EACH, BS 320-BS 336, STRINGER 20 STRINGER.  SPLICED IN NEW SECTION OF STRINGER, SRM 53-10-3 FIG 1.  (M)
